# SDR AALA202207128637

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737
- Aircraft serial: 30905
- Aircraft time: 35,218 hours, 14,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY DOOR LIGHTS 16A, 17F INOPERATIVE. RESEATED EMERGENCY DOOR LIGHT 16A,17F. OPERATIONS CHECKED GOOD PER AMM 33-21-02.
